# SDR S2YA04043

- Difficulty date: November 23, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: ALT3524
- Condition: Inoperative
- Location: Engine
- Part time: 8,219 hours, 406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A LT ALTERNATOR FAIL CAS MESSAGE.  THE CREW PERFORMED AN AIR-TURN-BACK.  MX REPLACED THE LT AC ALTERNATOR.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
